# SDR MASA200700178

- Difficulty date: April 1, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 25,037 hours, 15,999 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7117 IAD - CREW REPORTED THE FWD FA FLASHLIGHT INDICATOR WAS NOT FLASHING.  MX REMOVED AND REPLACED FLASHLIGHT.
